B 12 sublingual ????

Discussion in 'Fibromyalgia Main Forum' started by fibrobutterfly, Mar 16, 2007.

  1. I just started injections due to low B 12 deficiency. But the dr. mentioned you can't get too much, as you pee the excess out. For those of you taking B 12 sub. how much do you take?
  2. Pianowoman

    Pianowoman New Member

    I,too, get injections frequently but when I'm not, I take 5 mg. sublingual.

    Kathy
  3. hugs4evry1

    hugs4evry1 New Member

    When I was feeling better, I'd take a 5mg in the morning and one in the afternoon.

    Now I just take one occassionally when I have to do something and I don't really feel up to it.

    Hugs,

    Nancy B
  4. appleaday

    appleaday New Member

    I take TwinLab B-12 Dots (500 mcg.). Took 2 a day for a few months, then dropped to one a day. My B-12 level went from less than 500 to 1,890 in that time, so I know they're working!
  5. Hope4Sofia

    Hope4Sofia New Member

    I do the same as apple. It seems to help.

    Sofi
  6. LittleBluestem

    LittleBluestem New Member

    I take 1000 mcg. sublingual Methyl B-12 (methylcobalamin) most mornings. I occassionally take a second at noon.
  7. TerryS

    TerryS Member

    FibroButterfly:

    I've had a B-12 deficiency for at least a couple of years now. It seems, in my case at least, it is related to "leaky gut syndrome". Taking it sublingually gets it into your system without having to go through the gut.

    I take 2500 mcg twice a day now. Just started that dosage. My EX-PCP gave me only three injections. Since I didn't feel significantly better, he refused to give me any more...said I wasn't "truly" B12 deficient or else I would have felt better (my levels were in the low 200s at the time!!!). Anyhow, I've taken matters into my OWN hands and started taking supplements. At first, I was taking on 500 mcg twice a day, but have since upped it to 2500 mcg twice a day...desperate for some ENERGY!!!

    I also have LOW vitamin D...at the very bottom of the range. I'm taking supplements for that, too. I think it's related to my autoimmune liver disease...can anything else possibly be wrong with me!!!

    Speaking of leaky gut, seems that can set off all kinds of autoimmune responses. Wonder if that could be the primary cause in a lot of people??? I've got to study the subject more and figure out what to do to combat the leaky gut.

    TerryS
  8. So when you took the B12 sublingual DID YOU FEEL BETTER, OR have more energy? And if so How long did it take?
  9. TerryS

    TerryS Member

    I didn't feel a thing from my injections or from the smaller dose I was taking.

    I just started the 2500 mcg x2/day this week. Not noticing any difference yet. I imagine it takes time to build up in the system.

    If I have a decent response, I'll post about it.

    TerryS
  10. SusanEU

    SusanEU New Member

    I had a deficiency several years ago and the shots made me feel great after about a month (didn't have fibro then).

    Now I take sublingual 1000 mcg about twice a week.

    I use the Jameison strips.

    Sue in Ontario
  11. nev

    nev New Member

    Funny you say that about leaky gut syndrome, cause I just got a book from the library called, I Was Poisoned By My Own Body.....I Have A Gut Feeling You Could Be, Too! Written by gloria GilbertN.D. & D.A. Hom PHD.

    This book shows natural ways to reverse this syndrome and some others like fibro and multiple chemical sensitivity.

    The book does not seem to help me except for a few things pertaining to my fibro. It really hits the Leaky Gut stuff.


    ON the topic of B-12 shots, my father has pernicious anemia. My mother and I take turns giving him the monthly shot. I have learned that once the dosage is built up in your body, it takes a good 6 months for it to deplete. So I'm not saying to wait that long, you got to keep the b12 going in regularly to keep your levels steady.

    hope this helps y'all,
    nev
  12. appleaday

    appleaday New Member

    I don't notice that I feel better with the higher level of B12, but I have other things that still need correcting. Maybe I'll feel some improvement when all tanks are full :)
  13. meowee

    meowee New Member

    Hi 03/19/07 07:11 PM

    I now get one shot every 31 days. When I first started, I got a shot a week for 2 weeks.

    I have pernicious anemia. I have been getting the shots for 3 yrs. now. I sure didn't get any "pep" from them tho, unfortunately.
  14. nev

    nev New Member

    I started taking a time released b 12 a week and a half ago, 2000mcg in the a.m. Too early to tell, but I definately do not have the 'pep' feeling either.

    My father also has been getting injections for 3 or 4 yrs, and he also initially had them closer together.

    Do you guys think the B12 could cause a rash?

    I also started taking an antibiotic around the same time. Of course when the rash worried me 4-5 days later I called my doc and they took me off the antibiotic.But the rash should have gone away within days, and is still with me. It is only on my legs and hasn't spread to anyone else in the house. Benadryl in both forms made it worse. I tried a naturalformula that has like tea tree oil and other healing stuff mixed 50/50 with a dry skin lotion containing oatmeal. It is slowly getting better.

    What's your opinion guys? Antibiotic, die off like Herxheimer, B-12? not sure here.

    And what about peeing the excess out, is that over what your body requires?

    lots of Q's, oops and thanks,
    nev